Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 64, Number 1

All articles in this issue are freely accessible.

$H$-semilocal domains and altitude $R[c/b]$
L. J. Ratliff.
Proc. Amer. Math. Soc. 64 (1977), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0441951
Representations of solvable Lie algebras. IV. An elementary proof of the $(U/P)_{E}$-structure theorem
J. C. McConnell.
Proc. Amer. Math. Soc. 64 (1977), 8-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0453831
On certain weighted partitions and finite semisimple rings
L. B. Richmond and M. V. Subbarao.
Proc. Amer. Math. Soc. 64 (1977), 13-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439789
Congruence function fields of genus $g$ and class number $g+1$
James R. C. Leitzel.
Proc. Amer. Math. Soc. 64 (1977), 20-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437503
Inseparable finite solvable groups. II
Homer Bechtell.
Proc. Amer. Math. Soc. 64 (1977), 25-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498835
Solvable assosymmetric rings are nilpotent
David Pokrass and David Rodabaugh.
Proc. Amer. Math. Soc. 64 (1977), 30-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463255
Extensions of totally projective groups
Ronald Linton and Charles Megibben.
Proc. Amer. Math. Soc. 64 (1977), 35-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450425
On Hilbert class fields in characteristic $p>0$ and their $L$-functions
Stuart Turner.
Proc. Amer. Math. Soc. 64 (1977), 39-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439813
On the intersection of free factors of a free group
R. G. Burns, T. C. Chau and D. Solitar.
Proc. Amer. Math. Soc. 64 (1977), 43-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447405
On Scholz’s reciprocity law
Kenneth S. Williams.
Proc. Amer. Math. Soc. 64 (1977), 45-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0453618
A curvilinear extension of Iversen-Tsuji’s theorem for simply connected domain
Un Haing Choi.
Proc. Amer. Math. Soc. 64 (1977), 47-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447576
A characterization of certain compact flows
Ronald A. Knight.
Proc. Amer. Math. Soc. 64 (1977), 52-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440522
Rota’s theorem for general functional Hilbert spaces
Joseph A. Ball.
Proc. Amer. Math. Soc. 64 (1977), 55-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461176
A Fréchet algebra example
A. George Dors.
Proc. Amer. Math. Soc. 64 (1977), 62-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448084
Equipartition of energy for a class of second order equations
David G. Costa.
Proc. Amer. Math. Soc. 64 (1977), 65-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460830
The $L^{p}$ modulus of continuity and Fourier series of Lipschitz functions
C. J. Neugebauer.
Proc. Amer. Math. Soc. 64 (1977), 71-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467144
On the absence of necessary conditions for linear evolution operators
Jerome A. Goldstein.
Proc. Amer. Math. Soc. 64 (1977), 77-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0500284
Comparison of eigenvalues for systems of linear differential equations
Sui Sun Cheng.
Proc. Amer. Math. Soc. 64 (1977), 81-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440105
Note on the Hurwitz-Nielsen realisation problem
C. Maclachlan.
Proc. Amer. Math. Soc. 64 (1977), 87-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442928
On the accretivity of the inverse of an accretive relation
Gustaf Gripenberg.
Proc. Amer. Math. Soc. 64 (1977), 91-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454750
Set of uniqueness on noncommutative locally compact groups
Marek Bożejko.
Proc. Amer. Math. Soc. 64 (1977), 93-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467174
On a characterization of locally compact groups of second category, assuming the continuum hypothesis
Inder K. Rana.
Proc. Amer. Math. Soc. 64 (1977), 97-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466400
Lower bounds for the zeros of Bessel functions
Roger C. McCann.
Proc. Amer. Math. Soc. 64 (1977), 101-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442316
Attainable sets of quasiconcave markets
Robert James Weber.
Proc. Amer. Math. Soc. 64 (1977), 104-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0475729
Characterizations of strictly monotone sets
Jean Chan Stanek.
Proc. Amer. Math. Soc. 64 (1977), 112-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470858
Simplicial structure of the real analytic cut locus
Michael A. Buchner.
Proc. Amer. Math. Soc. 64 (1977), 118-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474133
Undecidable existential problems for addition and divisibility in algebraic number rings. II
Leonard Lipshitz.
Proc. Amer. Math. Soc. 64 (1977), 122-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0536659
The monotone class theorem in infinitary logic
H. Jerome Keisler.
Proc. Amer. Math. Soc. 64 (1977), 129-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0441686
The decidability of the theory of Boolean algebras with the quantifier “there exist infinitely many”
Martin Weese.
Proc. Amer. Math. Soc. 64 (1977), 135-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439613
Nonmetrizable hereditarily Lindelöf spaces with point-countable bases from CH
Eric K. Van Douwen, Franklin D. Tall and William A. R. Weiss.
Proc. Amer. Math. Soc. 64 (1977), 139-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0514998
Connected and connectivity multifunctions
R. E. Smithson.
Proc. Amer. Math. Soc. 64 (1977), 146-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445444
Relationships between continuum neighborhoods in inverse limit spaces and separations in inverse limit sequences
Harvey S. Davis.
Proc. Amer. Math. Soc. 64 (1977), 149-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442876
On a group that cannot be the group of a $2$-knot
Kunio Murasugi.
Proc. Amer. Math. Soc. 64 (1977), 154-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440530
Stiefel-Whitney homology classes of quasi-regular cell complexes
Richard Goldstein and Edward C. Turner.
Proc. Amer. Math. Soc. 64 (1977), 157-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467765
A characterisation of Riesz proximities
K. C. Chattopadhyay and H. L. Vasudeva.
Proc. Amer. Math. Soc. 64 (1977), 163-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438295
Properties of standard maps
Gary M. Huckabay.
Proc. Amer. Math. Soc. 64 (1977), 169-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440490
Mackey’s theorem for nonunitary representations
P. C. Kutzko.
Proc. Amer. Math. Soc. 64 (1977), 173-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442145
Four metric conditions characterizing Čech dimension zero
Kevin Broughan.
Proc. Amer. Math. Soc. 64 (1977), 176-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0515020
A new expression for umbral operators and power series inversion
A. M. Garsia and S. A. Joni.
Proc. Amer. Math. Soc. 64 (1977), 179-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444487
A characterization of metric completeness
J. D. Weston.
Proc. Amer. Math. Soc. 64 (1977), 186-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458359